Exponential varieties

Cite This

Files in this item

Files Size Format View

There are no files associated with this item.

MICHALEK, Mateusz, Bernd STURMFELS, Caroline UHLER, Piotr ZWIERNIK, 2016. Exponential varieties. In: Proceedings of the London Mathematical Society. Wiley-Blackwell. 112(1), pp. 27-56. ISSN 0024-6115. eISSN 1460-244X. Available under: doi: 10.1112/plms/pdv066

@article{Michalek2016Expon-52350, title={Exponential varieties}, year={2016}, doi={10.1112/plms/pdv066}, number={1}, volume={112}, issn={0024-6115}, journal={Proceedings of the London Mathematical Society}, pages={27--56}, author={Michalek, Mateusz and Sturmfels, Bernd and Uhler, Caroline and Zwiernik, Piotr} }

<rdf:RDF xmlns:dcterms="http://purl.org/dc/terms/" xmlns:dc="http://purl.org/dc/elements/1.1/" xmlns:rdf="http://www.w3.org/1999/02/22-rdf-syntax-ns#" xmlns:bibo="http://purl.org/ontology/bibo/" xmlns:dspace="http://digital-repositories.org/ontologies/dspace/0.1.0#" xmlns:foaf="http://xmlns.com/foaf/0.1/" xmlns:void="http://rdfs.org/ns/void#" xmlns:xsd="http://www.w3.org/2001/XMLSchema#" > <rdf:Description rdf:about="https://kops.uni-konstanz.de/rdf/resource/123456789/52350"> <dc:contributor>Uhler, Caroline</dc:contributor> <dc:contributor>Zwiernik, Piotr</dc:contributor> <dcterms:issued>2016</dcterms:issued> <dcterms:available rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-11T13:59:26Z</dcterms:available> <dc:contributor>Sturmfels, Bernd</dc:contributor> <dc:creator>Zwiernik, Piotr</dc:creator> <dcterms:abstract xml:lang="eng">Exponential varieties arise from exponential families in statistics. These real algebraic varieties have strong positivity and convexity properties, familiar from toric varieties and their moment maps. Among them are varieties of inverses of symmetric matrices satisfying linear constraints. This class includes Gaussian graphical models. We develop a general theory of exponential varieties. These are derived from hyperbolic polynomials and their integral representations. We compare the multidegrees and ML degrees of the gradient map for hyperbolic polynomials.</dcterms:abstract> <dc:creator>Michalek, Mateusz</dc:creator> <dcterms:isPartOf rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:language>eng</dc:language> <foaf:homepage rdf:resource="http://localhost:8080/jspui"/> <dc:contributor>Michalek, Mateusz</dc:contributor> <dspace:isPartOfCollection rdf:resource="https://kops.uni-konstanz.de/rdf/resource/123456789/39"/> <dc:date rdf:datatype="http://www.w3.org/2001/XMLSchema#dateTime">2021-01-11T13:59:26Z</dc:date> <dcterms:rights rdf:resource="https://rightsstatements.org/page/InC/1.0/"/> <dc:creator>Uhler, Caroline</dc:creator> <dc:creator>Sturmfels, Bernd</dc:creator> <void:sparqlEndpoint rdf:resource="http://localhost/fuseki/dspace/sparql"/> <bibo:uri rdf:resource="https://kops.uni-konstanz.de/handle/123456789/52350"/> <dc:rights>terms-of-use</dc:rights> <dcterms:title>Exponential varieties</dcterms:title> </rdf:Description> </rdf:RDF>

This item appears in the following Collection(s)

Search KOPS


Browse

My Account